Translator Disclaimer
2014 Affinity of Cherednik algebras on projective space
Gwyn Bellamy, Maurizio Martino
Algebra Number Theory 8(5): 1151-1177 (2014). DOI: 10.2140/ant.2014.8.1151

Abstract

We give sufficient conditions for the affinity of Etingof’s sheaves of Cherednik algebras on projective space. To do this, we introduce the notion of pullback of modules under certain flat morphisms.

Citation

Download Citation

Gwyn Bellamy. Maurizio Martino. "Affinity of Cherednik algebras on projective space." Algebra Number Theory 8 (5) 1151 - 1177, 2014. https://doi.org/10.2140/ant.2014.8.1151

Information

Received: 29 July 2013; Revised: 17 February 2014; Accepted: 31 March 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1329.14033
MathSciNet: MR3263139
Digital Object Identifier: 10.2140/ant.2014.8.1151

Subjects:
Primary: 20C08
Secondary: 16S80

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.8 • No. 5 • 2014
MSP
Back to Top